Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. The joints problem for matroids

The joints problem for matroids

Thumbnail Image
Download
Name

1308.3773.pdf

Size

191.85 KB

Format

Adobe PDF

Checksum (MD5)

e04995b0a814ed627a4ecedb2d3bf48d

Download all files submitted through automated deposit
sword-2018-05-22.original.zip (157.83 KB)
Author(s)
Guth, Lawrence
•
Suk, Andrew
Date Issued
April 2015
Journal
Journal of Combinatorial Theory, Series A
Publisher
Elsevier BV
Citation
Guth, Larry, and Andrew Suk. “The Joints Problem for Matroids.” Journal of Combinatorial Theory, Series A, vol. 131, Apr. 2015, pp. 71–87.
Version
Author's final manuscript
Abstract
We prove that in a simple matroid, the maximal number of joints formed by L lines is o(L[superscript 2]) and Ω(L[superscript 2-ε]) for any ε > 0. Keywords: Matroids, The joints problem, Arithmetic progression
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-NonCommercial-NoDerivs License
http://creativecommons.org/licenses/by-nc-nd/4.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/115574
DOI of Published Version
https://doi.org/10.1016/J.JCTA.2014.11.003
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.